Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS Lake Charles, LA

July 20, 2012Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jul 20, 2012, 7:06 PM CDT for Rapides Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 7:06 PM CDT (00:06 UTC)
Expired
Jul 20, 2012, 7:45 PM CDT
In force
39 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2837 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2837 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WUUS54 KLCH 210006
SVRLCH
LAC079-210045-
/O.NEW.KLCH.SV.W.0068.120721T0006Z-120721T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
706 PM CDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES CHENEYVILLE...

* UNTIL 745 PM CDT

* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...13 MILES NORTH OF   
CHENEYVILLE...MOVING SLOWLY SOUTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POLAND AND LECOMPTE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...WHEN THUNDER ROARS...GO INDOORS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3100 9223 3100 9238 3100 9249 3125 9244
      3125 9226
TIME...MOT...LOC 0006Z 000DEG 11KT 3119 9236

$$

23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:35 PM CDT, 31 minutes earlier.

Area forecast discussion, Jul 20, 6:35 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
635 PM CDT FRI JUL 20 2012

.AVIATION UPDATE...A STRONG DISTURBANCE MOVING ACROSS THE REGION
ALOFT WILL MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS OVER
ARA...LFT AND AEX FOR THE NEXT SEVERAL HOURS. THIS ACTIVITY IS
EXPECTED TO WEAKEN TOWARD SUNSET...THEN SLOWLY DISSIPATE. OUTSIDE OF
CONVECTION...VFR WILL PREVAIL.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 418 PM CDT FRI JUL 20 2012/

DISCUSSION...
AXIS OF STORMS EXTENDS FROM EASTERN LOUISIANA SOUTHWEST TO BEYOND
60 NM MILES OFF THE EXTREME SOUTHWESTERN LOUISIANA. STORMS ARE
TRAVELING TO THE SOUTHWEST. A FEW STORMS WERE NOTED MOVING INTO
AVOYELLES PARISH ON THE WAY TO THE COAST. PRECIP WATER WAS ABOVE
TWO INCHES FROM THE MORNING SOUNDING THIS MORNING BUT WITH THE
STORMS OVER SOUTH CNTRL LA TODAY THIS HAS KEPT THE ACTVTY FROM
DEVELOPING OVER SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS. THEREFORE
HAVE LOWERED THE CHANCE FOR STORMS THIS EVE ACROSS THIS REGION.

DEW POINTS ARE RUNNING IN THE MID 70S AND WITH CLOUDS TONIGHT NOT
LOOKING TO SEE THIS DROP ALL THAT MUCH... THEREFORE ANOTHER WARM
OVERNIGHT IS EXPECTED...WITH THE THREAT OF STORMS OVER SOUTH
CENTRAL LOUSIANA AND THE COASTAL WATERS.

TMRW THE RIDGE OVER THE PLAIN STATES WILL GENERALLY HOLD THE
MOISTURE FROM SPREADING TO FAR TO THE WEST AND HAVE LOWERED POPS
FOR SE TX AND RAISE TEMPS. LOOKING AT ANOTHER DAY WHERE THE HEAT
INDEX WILL CLIMB ABOVE THE CENTURY MARK... THE HEAT WILL CONTINUE
INTO THE EARLY EVENING HOURS BEFORE FINALLY DROPPING. SATURDAY
NIGHT INTO SUNDAY MORNING WILL SEE INCREASING CLOUDS AND ANOTHER
WARM NIGHT ON TAP.

THE THREAT FOR SOME STORMS THOUGH WILL INCREASE ON SUNDAY AFTN AS
AN UPPER LEVEL LOW WILL MOVE OFF TO THE WEST AND INTO SOUTHEAST
TEXAS. TEMPERATURES WILL FINALLY BREAK A BIT WITH AFTERNOON TEMPS
FALLING BACK INTO THE LWR 90S.

RAINS LOOK TO TAPER OFF NEXT WEEK WITH AFTN TEMPS CLIMBING A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  76  92  76  93  75 /  30  40  30  50  20
KBPT  77  92  76  91  76 /  30  30  30  30  20
KAEX  75  94  75  93  74 /  30  40  20  50  20
KLFT  76  93  75  92  74 /  40  50  20  50  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 20, 4:45 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 PM CDT FRI JUL 20 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
211115-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
445 PM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BE POSSIBLE THROUGH
THE EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF VERY HEAVY
RAINFALL, FREQUENT LIGHTNING, GUSTY WINDS, AND HAIL UP TO THE SIZE
OF QUARTERS. STORMS WILL BE MOST NUMEROUS GENERALLY EAST OF A LINE
FROM FORT POLK TO LAKE CHARLES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY.
LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH
THE ACTIVITY DECREASING FROM EAST TO WEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-211115-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
442 AM CDT FRI JUL 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A FEW MIDWEST DISTURBANCES ALOFT WILL TRAVEL SOUTH ACROSS
LOUISIANA OVER THE NEXT COUPLE OF DAYS. SHOWERS AND THUNDERSTORMS
ARE LIKELY...ESPECIALLY NEAR THE COAST. LOCAL HEAVY RAINFALL AND
DAMAGING WINDS POSSIBLE BOTH TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED ON SATURDAY.
LOCAL HEAVY RAINFALL AND DAMAGING WINDS POSSIBLE.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON SUNDAY...WITH
THE ACTIVITY DECREASING FROM EAST TO WEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 20, 4:57 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 PM CDT FRI JUL 20 2012

LAZ052-202230-
VERMILION LA-
457 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 530 PM
CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF FRESHWATER CITY...MOVING
NORTHEAST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN VERMILION PARISH AT 510 PM

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2953 9231 2957 9245 2974 9242 2970 9220

TINGLER
Special weather statement, Jul 20, 5:34 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
534 PM CDT FRI JUL 20 2012

LAZ052-202315-
VERMILION LA-
534 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 615 PM
CDT...

AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS IN THE VICINITY OF PECAN
ISLAND...WITH MOVEMENT NEARLY STATIONARY.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PECAN ISLAND AND FRESHWATER CITY.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2958 9257 2958 9258 2989 9258 2988 9215
      2974 9216 2973 9214 2972 9216 2974 9216
      2973 9219 2971 9215 2959 9214 2953 9228

MM
Special weather statement, Jul 20, 6:07 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
607 PM CDT FRI JUL 20 2012

LAZ032-033-210000-
ST. LANDRY LA-EVANGELINE LA-
607 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND EVANGELINE
PARISHES UNTIL 700 PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER VILLE PLATTE AND GRAND
PRAIRIE...MOVING SOUTHEAST AT 5 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  PRAIRIE RONDE BY 645 PM...
  WASHINGTON BY 700 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3067 9190 3042 9215 3062 9237 3079 9218

13
Special weather statement, Jul 20, 6:22 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
622 PM CDT FRI JUL 20 2012

LAZ028-029-210015-
RAPIDES LA-AVOYELLES LA-
622 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 715 PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF HOLLOWAY TO 4 MILES EAST OF DEVILLE...MOVING SOUTHWEST AT 10
MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  DEVILLE BY 635 PM...
  HOLLOWAY BY 645 PM...
  EFFIE BY 700 PM...
  ESLER REGIONAL AIRPORT AND CENTERPOINT BY 705 PM...
  CENTERPOINT BY 710 PM...
  LIBUSE...KOLIN...BALL AND PARADISE BY 715 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3147 9216 3141 9215 3136 9207 3134 9207
      3135 9203 3132 9200 3130 9200 3129 9201
      3127 9200 3112 9235 3141 9253 3148 9223

13
Local storm report, Jul 20, 6:26 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
626 PM CDT FRI JUL 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             5 ENE AVERY ISLAND      29.94N 91.84W
07/20/2012  E0.88 INCH       IBERIA             LA   PUBLIC

&&

MOGGED
Special weather statement, Jul 20, 6:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 PM CDT FRI JUL 20 2012

LAZ052-210030-
VERMILION LA-
648 PM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION PARISH UNTIL 730 PM
CDT...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF PECAN ISLAND...MOVING SOUTH AT 5
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...PECAN
ISLAND.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2957 9258 2981 9258 2981 9237 2954 9237

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:19 PM CDTSevere Thunderstorm WarningLCHRapides56 min
Jul 20, 8:13 PM CDTSpecial Weather StatementLCHJefferson Davis62 min
Jul 20, 8:21 PM CDTSpecial Weather StatementLCHAllen54 min
Jul 20, 9:01 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis44 min
Jul 20, 9:25 PM CDTSpecial Weather StatementLCHCameron65 min
Jul 20, 9:47 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron43 min
Jul 20, 9:51 PM CDTSpecial Marine WarningLCH54 min
Jul 20, 10:24 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron51 min
Jul 20, 10:30 PM CDTSpecial Marine WarningLCH60 min
Jul 20, 10:34 PM CDTSpecial Marine WarningLCH56 min
Jul 20, 11:32 PM CDTSpecial Marine WarningLCH58 min
Jul 21, 9:54 AM CDTFlash Flood WatchLCHLafayette, Saint Landry, Saint Martin6 hr
Jul 21, 12:18 PM CDTSpecial Marine WarningLCH57 min
Jul 21, 1:10 PM CDTSpecial Marine WarningLCH2 hr
Jul 21, 1:16 PM CDTSpecial Weather StatementLCHAcadia, Allen, Jefferson Davis59 min
Jul 21, 1:49 PM CDTSpecial Weather StatementLCHAcadia, Lafayette, Saint Martin56 min
Jul 21, 1:59 PM CDTSpecial Weather StatementLCHCalcasieu, Jefferson Davis61 min
Jul 21, 2:10 PM CDTSpecial Weather StatementLCHCameron50 min
Jul 21, 2:36 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron54 min
Jul 21, 2:41 PM CDTSpecial Weather StatementLCHVermilion79 min
Jul 21, 2:48 PM CDTSpecial Marine WarningLCH117 min
Jul 21, 3:19 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron41 min
Jul 21, 4:47 PM CDTSpecial Marine WarningLCH58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.